# SDR CALA2024102300904

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 84,740 hours, 33,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ALIGNMENTNOT ALIGNING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHECK 2L DOOR AREA FOR DEBRIS MAC METER INITIATED FOR .WITH VENDOR ID V081328 MAC RELATED WORK ORDER 00000000312059  - REMOVED DEBRIS FROM DOOR 2L GIRT BAR AREA. DOOR ARM INDICATOR GOING INTO POSITION REF AMM 52-10-00. - REMOVED DEBRIS FROM DOOR 2L GIRT BAR AREA. DOOR ARM INDICATOR GOING INTO POSITION REF AMM 52-10-00.
